# SDR SWAA990242

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Adj
- Location: Row 15 & 18
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTING INOP BETWEEN SEAT ROWS 15 AND 18.  READJUSTED FLOOR WIRING PER M/M.
